U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

I've been taking fefol iron & folate (folic acid) supplements and having bad stomach effects is this normal?

1 doctor answer4 doctors weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Maybe.: Iron supplements frequently cause constipation. It is usually mild but can occasionally be severe. It is common practice to provide mild stool softeners when this occurs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 30, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.